Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    651. Sh. Heidarkhani (Joint with L. Li),
    Quasilinear two point boundary value problems investigated via critical point methods,
    IJNS 14(2012), 405-409  [abstract]   
     
    652. H. Hajiabolhassan (Joint with F. Moazami),
    Secure frameproof codes through biclique covers,
    DIMACS Ser. Discrete Math. Theoret. Comput. Sci. 14(2012), 261-270  [abstract]   
     
    653. M. Pourmahdian and N. R. Tavana,
    Compactness in first-order Godel logics,
    J. Logic Comput. (2012), DOI 10.1093/logcom/exs037  [abstract]   
     
    654. S. Yassemi (Joint with A. Chin),
    Cleanness and related structures in amalgamated duplication rings,
    J. Algebra Appl. 11(2012), 8 pages  [abstract]   
     
    655. S. Yassemi (Joint with M. Salimi and E. Tavasoli),
    Top local cohomology modules and Gorenstein injectivity with respect to a semidualizing module,
    Arch. Math. (Basel) 98(2012), 299-305  [abstract]   
     
    656. M. Amini (Joint with A. Bodaghi),
    Module character amenability of banach algebras,
    Arch. Math. (Basel) 99(2012), 353-365  [abstract]   
     
    657. M. Amini (Joint with D. Ebrahimi Bagha),
    Module derivation problem for inverse semigroups,
    Semigroup Forum (2012), DOI 10.1007/s00233-012-9431-1  [abstract]   
     
    658. A. Abdollahi,
    Determinants of adjacency matrices of graphs,
    Transactions on Combinatorics 1(2012), 9-16  [abstract]   
     
    659. A. Rahimi (Joint with J. Herzog),
    Bounds for the regularity of local cohomology of bigraded modules,
    Beitr. Algebra Geom. (2012), DOI 10.1007/s13366-012-0135-1  [abstract]   
     
    660. M. R. Koushesh,
    The Banach algebra of continous bounded functions with separable support,
    Studia Math. 210(2012), 227-237  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.